Abstract and Applied Analysis
Volume 1 (1996), Issue 2, Pages 193-201

Carleson embeddings

Helmut J. Heiming

Universität Konstanz, Fakultät für Mathematik und Informatik, Postfach 5560 D200, Konstanz 78 434, Germany

Received 4 March 1996

Copyright © 1996 Helmut J. Heiming. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we discuss several operator ideal properties for so called Carleson embeddings of tent spaces into specific Lq(μ)-spaces, where μ is a Carleson measure on the complex unit disc. Characterizing absolutely q-summing, absolutely continuous and q-integral Carleson embeddings in terms of the underlying measure is our main topic. The presented results extend and integrate results especially known for composition operators on Hardy spaces as well as embedding theorems for function spaces of similar kind.